Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

MRSA infection in stools, cramps - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

User :   hello
Doctor :   hi
User :   i have a quick question
Doctor :  
how can i help you?
User :   can i get mrsa internally cause they found it in my feices
User :   not on my skin
Doctor :  
Doctor :   i will help you in this

User :   i have also been having watery bloody and all the time diharea for about a year
Doctor :  
what were the symptoms that you were having?
User :   kinda black and coffee ground stools
User :   plus cramps that almost got me into accidents
User :   in my lower belly
Doctor :  
it is possible to have MRSA infection internally
Doctor :  
you will need to take treatment for this with antibiotics against it
Doctor :  
are you on any medications now?
User :   i am im on doxycycline
Doctor :  
User :   its a 0.5
User :   on that scale thing
Doctor :  
User :   but im worried about my stoumich and bad bowls
Doctor :  
you will need to repeat stool test again after the antibiotic course is over.

Doctor :   also you will need to do a culture and sensitivity test on stool
Doctor :  
to see which antibiotic is best to use against the infection
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor